MathSciNet Relay Station
MathSciNet bibliographic data
MR1421688 (97k:46080) 46L89 (16W30 17B37 46L60 81R50 81T05)
Bòhm, Gabriella; Szlachónyi, Korníl A coassociative $C\sp *$-quantum group with nonintegral dimensions. Lett. Math. Phys. 38 (1996), no. 4, 437–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement